3 doctors weighed in:

What should you do if you are experiencing anaphylaxis?

3 doctors weighed in
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Anaphylaxis

1. Recognize you are having the reaction 2.
Administer Epinephrine immediately (you should have a 2nd dose available too) 3. Call 911 (epi only lasts for 30 minutes).

In brief: Anaphylaxis

1. Recognize you are having the reaction 2.
Administer Epinephrine immediately (you should have a 2nd dose available too) 3. Call 911 (epi only lasts for 30 minutes).
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Dr. Madhukar Punja
Internal Medicine - Allergy & Immunology

In brief: Call 911

Anaphylaxis is a serious life threatening condition.
If you have already been prescribed Epipen injection use it immediately and then call rescue. If you have Benadryl (diphenhydramine) take it immeditaely and call rescue.

In brief: Call 911

Anaphylaxis is a serious life threatening condition.
If you have already been prescribed Epipen injection use it immediately and then call rescue. If you have Benadryl (diphenhydramine) take it immeditaely and call rescue.
Dr. Madhukar Punja
Dr. Madhukar Punja
Thank
Read more answers from doctors